buy dilaudid no prescription
Can I Drink Alcohol or Take Other Medications With Dilaudid?
No. Mixing Dilaudid with other drugs or alcohol can be extremely dangerous. Let your doctor know if you are taking other prescription medications, so they can understand how best to treat your pain while you take care of other health concerns.
Consuming another central nervous system (CNS) depressants like alcohol, benzodiazepines (Valium, Xanax, or Klonopin), other opioid painkillers, muscle relaxants, mental health medications like antidepressants or antipsychotics, sleeping pills, and tranquilizers can be very dangerous when combined with Dilaudid.
“These can compound the sedative effects of hydromorphone, which increases the risk of an overdose and death from oxygen deprivation.”
Can I Safely Quit Dilaudid by Myself?
Dilaudid is prescribed to people who have developed a tolerance to other opioid medications, and it is more likely to be abused by people who have developed a tolerance to drugs like illicit hydrocodone or heroin. Since you are likely to have a dependence on and tolerance to opioid substances before taking Dilaudid, it is not a good idea to simply quit this potent medication without help.
If you take Dilaudid with a prescription from an overseeing doctor, and you do not want to take this painkiller anymore, work with your doctor to find a safe route to quitting. It is likely, because of how Dilaudid is prescribed, that you will need some form of pain treatment to replace Dilaudid, so tapering may or may not be part of your process.
If you struggle with opioid abuse, including addiction to Dilaudid, it is crucial to work with an evidence-based detox and rehabilitation program. You will likely need medication-assisted treatment (MAT), either buprenorphine or methadone, to ease your body off dependence on large doses of narcotics. This process could take months or years, but you will also receive counseling during this time to help you change behaviors related to drugs or alcohol.
Attempting to quit Dilaudid without help can cause withdrawal symptoms, listed below, which may be very uncomfortable.
Dilaudid Withdrawal Symptoms
- Anxiety, agitation, restlessness, or mood swings
- Watery eyes
- Runny nose
- Excessive yawning
- Sweating and cold chills
- Insomnia or other sleep disturbances
- Dilated pupils
- Fast heartbeat and breathing rate
- Muscle weakness
- Nausea, vomiting, diarrhea, and stomach cramps
- Appetite loss
- Relapse and overdose
If vomiting and diarrhea become serious, you could experience dehydration, which may be deadly if it is not treated for several days. Opioid withdrawal symptoms are rarely deadly, but if you are not supervised during this process, cravings can lead to relapse, and that may cause an overdose.
What Happens if I Take Too Much Dilaudid?
Too much Dilaudid will cause an overdose. Signs of a Dilaudid overdose include:
Signs of a Dilaudid
- Extreme confusion or delirium
- Cold or sticky skin
- Bluish tint to the fingernails, lips, or nose
- Pinpoint pupils
- Passing out and cannot be awakened
- Slow heartbeat, weak pulse, and low blood pressure
- Depressed breathing
- Irregular breathing
- Stopped breathing
If someone near you is overdosing on an opioid drug like Dilaudid, call 911 immediately. There are other steps to take to help them, but this is the first and most important step. An overdose of Dilaudid may quickly become life-threatening.
What Should I Do in the Event of a Dilaudid Overdose?
Call 911 immediately if someone near you is overdosing on Dilaudid or another drug. They need emergency medical attention.
After you call for emergency medical services, stay with the person until help arrives. If they are conscious, prevent them from wandering away and potentially hurting themselves. If they are passed out, roll them onto their side so that they do not choke if they vomit.
Try to keep them awake if possible so they will continue breathing. The 911 operator may guide you through rescue breathing if the person has stopped breathing and passed out.
Naloxone is a medication that has no known side effects and is not addictive. It is carried by emergency medical professionals, law enforcement, and caregivers to temporarily stop an opioid overdose.
This drug binds to opioid receptors in the brain, effectively kicking opioids off, so breathing and other functions can return to normal. However, naloxone has a shorter half-life than opioids, and more than one dose may be necessary for potent drugs like Dilaudid.
It will not completely and permanently stop the opioid overdose in progress, but it will give you more time until EMS arrives.